# SDR VJ32002F00004

- Difficulty date: January 11, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Engine: Cont IO520B
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Condition: Damaged
- Location: Magneto
- Part time: 502 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO.  CARBON BRUSH WEAR ON THE SIDE OF DISTRIBUTOR BLOCK ASSEMBLY, SHAFT SENT TO MFG FOR INSPECTION.  NEW DISTRIBUTOR BLOCK ASSEMBLY INSTALLED IN MAGNETO.
